# SDR ASAA2024091452570

- Difficulty date: September 14, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 71,954 hours, 37,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER FELL OFF AT DOOR 1L. GROUNDED - YES. RE-INSTALLED EMERGENCY LIGHT COVER AT DOOR 1L.
